Advanced search

RECURSIVE CONSTRUCTION OF PARTICULAR SOLUTIONS TO NONHOMOGENEOUS LINEAR PARTIAL-DIFFERENTIAL EQUATIONS OF ELLIPTIC TYPE.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
JANSSEN, HL, and Hendrik Lambert. 1992. “Recursive Construction of Particular Solutions to Nonhomogeneous Linear Partial-differential Equations of Elliptic Type.” Journal of Computational and Applied Mathematics 39 (2): 227–242.
APA
JANSSEN, HL, & Lambert, H. (1992). RECURSIVE CONSTRUCTION OF PARTICULAR SOLUTIONS TO NONHOMOGENEOUS LINEAR PARTIAL-DIFFERENTIAL EQUATIONS OF ELLIPTIC TYPE. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 39(2), 227–242.
Vancouver
1.
JANSSEN H, Lambert H. RECURSIVE CONSTRUCTION OF PARTICULAR SOLUTIONS TO NONHOMOGENEOUS LINEAR PARTIAL-DIFFERENTIAL EQUATIONS OF ELLIPTIC TYPE. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 1992;39(2):227–42.
MLA
JANSSEN, HL, and Hendrik Lambert. “Recursive Construction of Particular Solutions to Nonhomogeneous Linear Partial-differential Equations of Elliptic Type.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 39.2 (1992): 227–242. Print.
@article{205178,
  author       = {JANSSEN, HL and Lambert, Hendrik},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {2},
  pages        = {227--242},
  title        = {RECURSIVE CONSTRUCTION OF PARTICULAR SOLUTIONS TO NONHOMOGENEOUS LINEAR PARTIAL-DIFFERENTIAL EQUATIONS OF ELLIPTIC TYPE.},
  volume       = {39},
  year         = {1992},
}